In this paper, the existence, uniqueness, stability via continuous dependence and Ulam stabilities of nonlinear integro-differential equations with random impulses are studied under sufficient condition. The results are obtained by using Leray-Schauder alternative fixed point theorem and Banach contraction principle.
Dr. Vinodkumar A., GOWRISANKAR, M. U. T. H. U. S. A. M. Y., and MOHANKUMAR, P. R. A. T. H. I. B. A. N., “Existence and Stability Results on Nonlinear Delay Integro-Differential Equations with Random Impulses.”, Kyungpook Mathematical Journal, vol. 56, pp. 431 - 450, 2016.